MAUDE Adverse Event Report: MEDTRONIC HEART VALVE DIVISION THV 1000-23 3F AORTIC BIO 23MM; HEART-VALVE, NON-ALLOGRAFT TISSUE

MEDTRONIC HEART VALVE DIVISION THV 1000-23 3F AORTIC BIO 23MM; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number 1000-23
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aortic Regurgitation (1716)
Date of Event 05/30/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that 7 years and 1 month post implant of this aortic bioprosthetic valve, aortic insufficiency was discovered during a coronary catheterization procedure.The patient was brought into the operating room immediately for a transcatheter valve-in-valve implant.While situating the patient on the operating table, systolic blood pressure was reported in the 50s, and cardiopulmonary resuscitation (cpr) was administered to stabilize the patient until the transcatheter valve was deployed.No additional adverse patient effects were reported. .

Brand Name
THV 1000-23 3F AORTIC BIO 23MM
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
MEDTRONIC HEART VALVE DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key7609969
Report Number2025587-2018-01518
Device Sequence Number1555207
Product Code LWR
UDI-Device Identifier00613994868237
UDI-Public00613994868237
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P060025
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/23/2015
Device Model Number1000-23
Device Catalogue Number1000-23
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2018
Initial Report FDA Received Date06/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR